Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Dec 20, 2017, 3:01 PM EST for Glascock County, Washington County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2017, 3:01 PM EST (20:01 UTC)
- Expired
- Dec 20, 2017, 3:30 PM EST
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Glascock County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 50 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
111
WWUS82 KFFC 202001
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EST WED DEC 20 2017
GAZ061-062-073>076-084-202030-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Glascock GA-
Hancock GA-Warren GA-
301 PM EST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHWESTERN
JEFFERSON...WASHINGTON...SOUTHEASTERN BALDWIN...GLASCOCK...
SOUTHEASTERN HANCOCK AND SOUTHERN WARREN COUNTIES UNTIL 330 PM EST...
At 300 PM EST...a line of strong thunderstorms was along a line
extending from Jewell to Linton to Gordon...and moving east at 50
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Sandersville, Gibson, Gordon, Tennille, Ivey,
McIntyre, Stapleton, Oconee, Avera, Mitchell, Deepstep, Edge Hill,
Edgehill, Hamburg State Park, Shoals, Downs, Grange, Agricola and
Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3307 8255 3284 8294 3287 8339 3290 8341
3291 8340 3292 8336 3294 8336 3310 8308
3337 8282 3330 8233
TIME...MOT...LOC 2000Z 275DEG 42KT 3332 8280 3310 8301 3291 8332
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 20, 1:16 PM EST, 1 hour 45 minutes earlier.
Area forecast discussion, Dec 20, 1:16 PM EST, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 116 PM EST Wed Dec 20 2017 .PREV DISCUSSION... /Issued 659 AM EST Wed Dec 20 2017/ .SHORT TERM /Today through Thursday/... A warm front is currently draped across northern GA...roughly along and north of Rome to Canton to Comer. Do think Min T values have been met south of the warm front for this morning. Do not expect any additional drop off and temps should remain steady or rise slightly. North of the warm front, temps should stay nearly steady. The warm front is pushing very slightly northward...but so slowly that a big jump northward is not expected. Widespread rainfall along and north of the front is noted across far NW GA this morning, and will continue to spread eastward. A few light showers have developed in the warm sector, and also expect this trend to continue. The widespread rainfall isn't expected to advance southward until the low pressure center across the ARKLAMISS moves farther eastward later this morning. The low pressure center will be accompanied by a frontal boundary, and potentially a broken line of showers and thunderstorms. This line looks to be its strongest across the northern half of the CWFA at this time. There won't be much chance for good surface instability to occur today, especially with thick cloud cover and widespread rainfall north of the warm front. But, there is some surface instability to work with, especially south of the warm front. North of the front is where the best mid level forcing should occur - but the closed mid level low currently over central OK, should fill as it moves eastward and weaken and mid level lapse rates remain unfavorable for widespread thunderstorm development. During the mid to late morning hours, the models are progging an 850mb jet to move across the northern half of the CWFA...concurrent with the best upper/frontal forcing. A few bowing segments within the broken line of shra/tsra could potentially tap into the stronger winds aloft. So, strong thunderstorms are definitely possible, with an isolated severe thunderstorm not out of the question. Damaging wind gusts would be the primary mode of any severe weather today. The front is expected to make it to the southern CWFA by later today/tonight. A wedge of high pressure will quickly build in across the CWFA with the surface flow turning eastward. The wedge should remain in place through the remainder of the short term period. Do think any breaks in the clouds later this afternoon/evening should be brief and clouds thicken up once again overnight and remain cloudy through Thursday. Model soundings are showing high potential for patchy drizzle and fog developing within the wedge Thursday afternoon...and increasing in area into the evening. There isn't really and cold air behind the low pressure/frontal system. The flow aloft remains zonal through Thursday. NListemaa LONG TERM /Thursday Night through Tuesday/... The effects of the next system will begin to be felt on Friday as moisture increases ahead of a slow moving cold front over the mid U.S. This will amount to light rain and drizzle chances favoring north and west GA Friday and Friday night. The more significant rain moves over the area Saturday and Saturday night. This is where significant timing differences start to show up with the GFS faster with moving the deep moisture east and south. Instability is greatly lacking so am keeping the weather as rain. The placement of the deep moisture is greater between the GFS and European on Sunday but the best rain chances look to be over central GA. Precip chances look to be diminishing/ending Sunday night but if precip lingers long enough over north GA, there could be a brief change over to light snow north of ATL and GVL. No accumulations are expected at this time. Dry conditions are expected Monday and Tuesday. However, a passing short wave with very limited moisture affecting far n GA could spit a few flurries Monday night into Tuesday. Temperatures are expected to run well above normal until Monday and Tuesday when they will feel more like winter. BDL && .AVIATION... 18Z Update... Frontal system going through the TAF sites right now so things are changing by the hour. light to heavy rain will be ending in the ATL area over the next few hours. will still see some light sprinkles through 00z but the rain should end by 19z-20z. Winds were out of the NW and have turned to the NE-E. Theses winds should turn back to the NW by 22z then turn back to the NE-E by 06z-08z Thu. The winds will stray out of the E through the end of the TAF period. Wind speeds are mainly in the 08-12kt range now but will see winds diminish to 9kt or less by 00z. Ceilings will stay mainly in the MVFR range through 00z then dip down into the IFR/LIFR range between 02z- 15z Thu. ceilings will lift back into the MVFR range by 16z Thu. VSBYs are up and down right now but should lift back into the VFR range as the Precip moves out. May see some brief periods of MVFR VSBYs over night with the LIFR ceilings. Will keep a close eye on this. //ATL Confidence...18Z Update... Medium confidence on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 66 46 54 44 / 80 40 10 20 Atlanta 68 49 56 48 / 80 30 10 20 Blairsville 59 42 52 40 / 90 30 10 20 Cartersville 67 48 55 46 / 80 30 10 20 Columbus 71 55 65 52 / 60 30 10 10 Gainesville 63 46 51 44 / 80 30 10 20 Macon 70 52 61 47 / 60 60 10 10 Rome 65 47 57 47 / 80 20 10 30 Peachtree City 69 49 59 46 / 80 30 10 20 Vidalia 73 54 61 49 / 60 60 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....Merritt AVIATION...01
Hazardous weather outlook, Dec 20, 2:49 PM EST, 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 249 PM EST Wed Dec 20 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-212000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 249 PM EST Wed Dec 20 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated strong to severe thunderstorms are possible today through the early evening in portions of central Georgia. The main hazards will be damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. However, another round of wet weather can be expected Friday through Sunday along with areas of fog. It will even be possible for a brief change over to light snow over far north Georgia Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Dec 20, 1:24 PM EST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
124 PM EST WED DEC 20 2017
GAZ051-061-062-075-201915-
Taliaferro GA-Glascock GA-Hancock GA-Warren GA-
124 PM EST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
GLASCOCK...NORTHEASTERN HANCOCK AND WARREN COUNTIES UNTIL 215 PM
EST...
At 124 PM EST...a line of strong thunderstorms was along a line
extending from near Cadley to near Shoulderbone...and moving east at
40 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Warrenton, Gibson, Norwood, Camak, Springfield, Cadley, Shoals,
Jewell, Beall Springs, Mayfield, Powelton, Barnett, Reese, Mesena,
Shoulderbone, Bastonville and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3319 8256 3336 8316 3337 8314 3360 8265
3359 8264 3346 8259 3341 8255 3335 8255
3336 8253 3334 8250 3334 8245 3333 8242
3332 8241 3331 8239
TIME...MOT...LOC 1824Z 272DEG 34KT 3357 8269 3340 8306
WIND...40MPHSpecial weather statement, Dec 20, 1:45 PM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EST WED DEC 20 2017
GAZ048-058>060-070>072-201930-
Butts GA-Putnam GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Newton GA-
145 PM EST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHWESTERN PUTNAM...
NORTHERN LAMAR...MONROE...JONES...JASPER AND SOUTHERN NEWTON COUNTIES
UNTIL 230 PM EST...
At 145 PM EST...a line of strong thunderstorms was along a line
extending from near Turtle Cove to near Flovilla to Aldora...and
moving east at 40 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Barnesville, Eatonton, Jackson, Forsyth, Gray, Monticello, Flovilla,
Shady Dale, Aldora, Bradley, Turtle Cove, Wayside, Resseaus
Crossroads, Round Oak, Blount, Liberty Hill, McElheneys Crossroads,
Collier, Juliette and Johnstonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3317 8332 3318 8343 3304 8339 3290 8357
3293 8370 3295 8371 3295 8373 3293 8374
3303 8424 3323 8409 3341 8389 3338 8328
TIME...MOT...LOC 1845Z 279DEG 37KT 3333 8384 3320 8389 3303 8418
WIND...40MPHSpecial weather statement, Dec 20, 2:10 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EST WED DEC 20 2017
GAZ069-079>081-091-093-094-202000-
Macon GA-Peach GA-Taylor GA-Marion GA-Upson GA-Crawford GA-Talbot GA-
210 PM EST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...SOUTHWESTERN
PEACH...TAYLOR...NORTHERN MARION...SOUTHEASTERN UPSON...CRAWFORD AND
TALBOT COUNTIES UNTIL 300 PM EST...
At 210 PM EST...a strong thunderstorm was near Baldwinville, or near
Talbotton...moving east at 50 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Fort Valley, Butler, Roberta, Talbotton, Marshallville, Reynolds,
Junction City, Geneva, Nakomis, Baldwinville, Hicks, Po Biddy
Crossroads, Potterville, Knoxville, Howard, Lee Pope, Salem,
Prattsburg, Sandy Point and Horns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8464 3277 8451 3280 8386 3275 8382
3244 8391
TIME...MOT...LOC 1910Z 274DEG 43KT 3264 8450
WIND...40MPHSpecial weather statement, Dec 20, 2:30 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EST WED DEC 20 2017
GAZ050-060>062-071>074-084-202000-
Wilkinson GA-Washington GA-Putnam GA-Baldwin GA-Monroe GA-Hancock GA-
Warren GA-Jones GA-Greene GA-
230 PM EST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...
NORTHWESTERN WASHINGTON...PUTNAM...BALDWIN...EASTERN MONROE...
HANCOCK...SOUTHWESTERN WARREN...JONES AND SOUTHERN GREENE COUNTIES
UNTIL 300 PM EST...
At 229 PM EST...a line of strong thunderstorms was along a line
extending from near Liberty to near Browns Crossing to near
Arkwright...and moving east at 60 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Gray, Sparta, Gordon, Ivey, Midway-Hardwick,
Phoenix, Meriwether, Shoals, Postell, Bradley, Beulah, Wayside,
Allenwood, Mountain Springs, Resseaus Crossroads, Plant Harlee
Branch, Hardwick and Browns Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3334 8269 3305 8291 3286 8335 3287 8339
3290 8341 3288 8344 3294 8370 3295 8371
3295 8373 3294 8373 3296 8381 3315 8351
3342 8329
TIME...MOT...LOC 1929Z 278DEG 51KT 3337 8316 3311 8338 3296 8373
WIND...40MPHSpecial weather statement, Dec 20, 2:55 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
255 PM EST WED DEC 20 2017
GAZ080>084-094-095-202030-
Peach GA-Wilkinson GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
Twiggs GA-
255 PM EST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...WESTERN WILKINSON...
EASTERN TAYLOR...SOUTHERN BIBB...NORTHERN HOUSTON...CRAWFORD AND
TWIGGS COUNTIES UNTIL 330 PM EST...
At 253 PM EST...a line of strong thunderstorms was along a line
extending from Skipperton to Potterville...and moving east at 60 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Fort Valley, Jeffersonville, Warner Robins, Centerville,
Byron, Reynolds, Robins Air Force Base, Marion, Nakomis, Powerville,
Skipperton, Miami Valley, Jack Brown Estates, Bullard, Rutland,
Fitzpatrick, Potterville, Ripley and Lakewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3251 8392 3251 8403 3252 8405 3251 8411
3251 8420 3280 8384 3278 8314 3250 8360
TIME...MOT...LOC 1953Z 268DEG 55KT 3274 8372 3253 8410
WIND...40MPHSpecial weather statement, Dec 20, 3:01 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EST WED DEC 20 2017
GAZ061-062-073>076-084-202030-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Glascock GA-
Hancock GA-Warren GA-
301 PM EST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHWESTERN
JEFFERSON...WASHINGTON...SOUTHEASTERN BALDWIN...GLASCOCK...
SOUTHEASTERN HANCOCK AND SOUTHERN WARREN COUNTIES UNTIL 330 PM EST...
At 300 PM EST...a line of strong thunderstorms was along a line
extending from Jewell to Linton to Gordon...and moving east at 50
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Sandersville, Gibson, Gordon, Tennille, Ivey,
McIntyre, Stapleton, Oconee, Avera, Mitchell, Deepstep, Edge Hill,
Edgehill, Hamburg State Park, Shoals, Downs, Grange, Agricola and
Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3307 8255 3284 8294 3287 8339 3290 8341
3291 8340 3292 8336 3294 8336 3310 8308
3337 8282 3330 8233
TIME...MOT...LOC 2000Z 275DEG 42KT 3332 8280 3310 8301 3291 8332
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 7:34 PM EST | Dense Fog Advisory | FFC | Baldwin, Bartow, Bibb, Bleckley, Butts, Carroll and 76 more | 11 hr |
| Dec 20, 11:52 AM EST | Special Weather Statement | FFC | Heard, Troup | 23 min |
| Dec 20, 12:11 PM EST | Special Weather Statement | FFC | Greene | 34 min |
| Dec 20, 12:15 PM EST | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 30 min |
| Dec 20, 12:33 PM EST | Special Weather Statement | FFC | Harris | 27 min |
| Dec 20, 12:44 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding | 31 min |
| Dec 20, 12:47 PM EST | Special Weather Statement | FFC | Greene, Taliaferro, Warren | 43 min |
| Dec 20, 12:50 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 25 min |
| Dec 20, 1:09 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 36 min |
| Dec 20, 1:24 PM EST | Special Weather Statement | FFC | Glascock, Warren | 51 min |
| Dec 20, 1:27 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 48 min |
| Dec 20, 1:45 PM EST | Special Weather Statement | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 45 min |
| Dec 20, 2:10 PM EST | Special Weather Statement | FFC | Crawford, Talbot, Taylor | 50 min |
| Dec 20, 2:30 PM EST | Special Weather Statement | FFC | Baldwin, Hancock, Jones | 30 min |
| Dec 20, 2:55 PM EST | Special Weather Statement | FFC | Peach, Twiggs | 35 min |
| Dec 20, 3:22 PM EST | Special Weather Statement | FFC | Johnson | 38 min |
| Dec 20, 3:43 PM EST | Special Weather Statement | FFC | Jefferson, Washington | 32 min |
| Dec 20, 4:01 PM EST | Special Weather Statement | FFC | Johnson, Laurens | 29 min |
| Dec 20, 4:36 PM EST | Special Weather Statement | FFC | Emanuel, Treutlen | 24 min |
| Dec 20, 5:52 PM EST | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Heard | 23 min |
| Dec 20, 6:20 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Troup | 25 min |
| Dec 20, 6:50 PM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Henry, Meriwether, Newton and 3 more | 25 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.